# SDR DL72W952513

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.3750 INCH CRACK, NR 3 AFT FLAP UPPER SURFACE AFT OF 2ND FROM O/B LOWER ROLLER TRACK CUTOUT.  FOUND AT B-2 LTR CK.  REPAIRED PER SRM 57-50-4.
